# SDR 2001F00427

- Difficulty date: July 26, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM BS 344 HAS EXCESS OF OVERSIZE HOLES ON UPPER CAP FROM LBL 62 INCHES TO RBL 62 INCHES.  REPLACED SECTION OF CABIN FLOORBEAM UPPER T-CAP AT BS 344 IAW SRM 53-10-8.  (M)
